# SDR DALA2020032001960

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 83,242 hours, 37,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 4L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INTERMITTENT. CORRECTIVE ACTION: FOUND LOOSE SCREW AT LWR AFT GIRT BAR FITTING ON DOOR SILL. TIGHTENED SCREW, LIGHT WORKS NORMAL ALSO KNUCKLE KNOCKER WORKS. (1531785)
